# SDR AALA20001615

- Difficulty date: September 29, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 260881211
- Part serial: B5935
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ZRH - FLT 37 - AT GATE ARRIVAL TECHNICIAN DETECTED FLAMES FROM NR 7 BRAKE UNIT.  BRAKES WERE RELEASED.  APPLIED DRY POWDER EXTINGUISHER.  REPLACED WHEEL AND BRAKE ASSEMBLY.  COMPLETED HEAT DAMAGE INSPECTION PER MM.  NO SECONDARY DAMAGE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
